# SDR DXTA2025102205387

- Difficulty date: October 20, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N818QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000055
- Aircraft time: 4,347 hours, 2,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: BKATC1
- Condition: Blown
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT NR 4 EMERGENCY PATH LIGHT INOPERATIVE.  REMOVED FAULTY SEAT NR 4 PATH LIGHT FUSE AND REPLACED WITH A CUSTOMER SUPPLIED NEW UNIT, OPS CHECKS.ARE GOOD AT THIS TIME. ALL WORK DONE IAW AMM 33-50-15.
